# SDR DALA2023013100800

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N374DX
- Make and model: Airbus A321-211
- Aircraft serial: 8810
- Aircraft time: 11,768 hours, 5,131 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3074 - FUMES/SMOKE - CREW REPORTED THEY HAD HAZE AND ODOR IN FLIGHT DECK MOMENTARILY AFTER LANDING. CORRECTIVE ACTION: ACCOMPLISHED ALL SMOKE AND FUME TASK CARD ITEMS. NO TROUBLE FOUND. (LP# 9720570)
